| Model Number |
SYR, NPD 1.0CC 31G 100CT5/16" 8/CS |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/15/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Syringes were not returned for evaluation.Most likely underlying root cause: mlc-61: improper use / mishandled by end user.Note: manufacturer contacted customer in a follow-up call to ensure the replacement products resolved the initial concern - unable to establish contact with customer at this time.Customer refused to give personal information.No product notification letter sent since no customer address on file.
Event or Problem Description
Consumer reported complaint for syringe bending when inserting syringe into insulin bottle.The customer did not report symptoms.Medical attention is not reported as a result the product storage location is undisclosed.The syringe lot manufacturer¿s expiration date is 11/18/2021 and open date is approximately one month ago.